# SDR AT0700087

- Difficulty date: May 6, 2006
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR PAN CRACKED FWD EDGE AT LOCKING CAM.  INSTALLED DOUBLER REPAIR AT AFT CARGO PAN IAW B717 SRM 52-30-2 FIG 201.  MATERIAL USED FOR OUT PAN 7075 0.050, HEAT TREAT TO 7075T6 PER AVBORNE SPEC 98PMS.247PS-01, SIZE 7.5" X 2" X 3.25" LONG AND FOR INNER PAN 2024T3.063, 6.75" LONG.
